VOL. 26 · NO. 3 | 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 26 (3), (1979)
No abstract available
Articles
Selman Akbulut, Robion Kirby
Michigan Math. J. 26 (3), 259-284, (1979) DOI: 10.1307/mmj/1029002261
KEYWORDS: 57M25, 57R65
No abstract available
Kiki Hudson
Michigan Math. J. 26 (3), 285-311, (1979) DOI: 10.1307/mmj/1029002262
KEYWORDS: 57S25
No abstract available
L. J. Ratliff Jr.
Michigan Math. J. 26 (3), 313-324, (1979) DOI: 10.1307/mmj/1029002263
KEYWORDS: 13B25, 13E15
No abstract available
Alladi Sitaram
Michigan Math. J. 26 (3), 325-331, (1979) DOI: 10.1307/mmj/1029002264
KEYWORDS: 22E46, 10D40, 35P20, 47A40, 58G25
No abstract available
C. A. Berenstein, J. Lesmes
Michigan Math. J. 26 (3), 333-349, (1979) DOI: 10.1307/mmj/1029002265
KEYWORDS: 35G15, 46F10
No abstract available
Ignacio Guerrero
Michigan Math. J. 26 (3), 351-360, (1979) DOI: 10.1307/mmj/1029002266
KEYWORDS: 30F15, 30C70
No abstract available
Leonede De Michele, Giancarlo Mauceri
Michigan Math. J. 26 (3), 361-371, (1979) DOI: 10.1307/mmj/1029002267
KEYWORDS: 43A22, 43A80
No abstract available
Tavan T. Trent
Michigan Math. J. 26 (3), 373-377, (1979) DOI: 10.1307/mmj/1029002268
KEYWORDS: 30D55, ‎30H05
No abstract available
Back Matter
Michigan Math. J. 26 (3), (1979)
No abstract available
Back to Top